# SDR SWAA2024080909932

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION ON LH FWD CARGO FLOOR TO SIDEWALL SUPPORT SEC 1; BS 473-469; LBL 21; WL 156.<[01] REMOVED AND REPLACED SIDEWALL SUPPORT AT FCB BETWEEN BS 396 TO BS 500D ;LBL 21 ;WL 156 PER SRM 51-40-02 ; SRM 53-00-53-2R-6 AND DWG:143A7500 ID:0058 REV:-;[02] VERIFIED CORRECTIVE ACTION 1
